MathSciNet Relay Station
MathSciNet bibliographic data
MR1470147 14L30 (14M17)
Timashëv, D. A. Classification of $G$-manifolds of complexity $1$. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 61 (1997), no. 2, 127--162; translation in Izv. Math. 61 (1997), no. 2, 363–397
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement